MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. OES BRONCHOFIBERSCOPE

AIZU OLYMPUS CO., LTD. OES BRONCHOFIBERSCOPE
Model Number BF-1T60
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the bronchofiberscope exhibited foreign material found on the connector.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, this is not a reportable malfunction.The initial medwatch reported that during the device inspection, the bronchofiberscope exhibited foreign material found on the connector.However, the device was returned without reprocessing completely, which caused the foreign material to remain.Per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
OES BRONCHOFIBERSCOPE
Common Device Name
BRONCHOFIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19448640
Report Number9610595-2024-11087
Device Sequence Number8507688
Product Code EOQ
UDI-Device Identifier04953170308161
UDI-Public04953170308161
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-1T60
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown